Maya and Spaniard in Yucatan, 1648–1812 . Robert W. Patch
Bibliographic Data
| ID | 20101877 |
|---|---|
| Authors | R Wilk (0000-0001-8623-7874, Indiana University, corresponding author) |
| Year | 1995 |
| Volume | 97 |
| Issue | 4 |
| Pages | 819-820 |
| Publication date | 1995-12-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | American Anthropologist (JOURNAL) |
| Journal identifiers | ISSN: 0002-7294 • E-ISSN: 1548-1433 |
| Publisher | Wiley (PUBLISHER • GB) |
| DOI | 10.1525/aa.1995.97.4.02a00400 |
| OpenAlex | W2154490009 |
| Language | EN |
Archaeology · Art history · Citation · Library science · Maya · Classics · Computer Science · History · Latin American history and culture
| Highly cited | No |
|---|